On the ring of quotients of a group ring
Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 33 (1972), 221-225
MSC: Primary 16A08; Secondary 16A26
MathSciNet review: 0299634
Full-text PDF Free Access
Abstract: In this paper the following extension of a result of Martha Smith is proved. Theorem. Let $K[G]$ be a group ring which is an order in a ring Q. Then the center of $K[G]$ is an order in the center of Q.
D. S. Passman, Infinite group rings, Marcel Dekker, New York, 1971.
M. Smith, Group algebras, J. Algebra 18 (1971), 477-499.